# SDR DLM88030546

- Difficulty date: June 13, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 36,561 hours, 29,003 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR LIGHT REMAINED RED WITH GEAR HANDLE UP.  GEAR LOWERED NORMALLY PER POM PROCEDURES.  ADJUSTED NOSE GEAR UP POSITION SENSOR.
